# SDR MWEA020191

- Difficulty date: March 27, 2002
- Submitted: March 28, 2002
- Operation: Air carrier
- Aircraft: N206ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47791
- Aircraft time: 42,099 hours, 31,521 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 99100789
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CELING IN E&E BAY FROM STATION 200 TO 218 JUST BELOW THE CUSP LINE NEAR LONGERON 18 LEFT.  REMOVED DAMAGED SECTION OF UPPER CUSP ANGLE.  FABRICATED AND FORMED -3 REPAIR SPLICE.  INSTALLED CUSP ANGLE AND SPLICE.
